Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



Polynomials with AGL-monodromy

Author: Florian Möller
Journal: Proc. Amer. Math. Soc. 140 (2012), 2967-2980
MSC (2010): Primary 12F05, 12F10
Published electronically: January 12, 2012
MathSciNet review: 2917070
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ p$ be a prime and $ r,e$ positive integers. In this paper we prove that the full affine group $ \mathrm {AGL}(r,p^e)$ of dimension $ r$ over the field with $ p^e$ elements can be realized as the geometric monodromy group of a polynomial in characteristic $ p$. We also determine the arithmetic monodromy group of this polynomial and the ramification structure it induces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 12F05, 12F10

Retrieve articles in all journals with MSC (2010): 12F05, 12F10

Additional Information

Florian Möller
Affiliation: Institut für Mathematik, Universität Würzburg, Hubland Nord, 97074 Würzburg, Germany

Received by editor(s): August 11, 2009
Received by editor(s) in revised form: December 8, 2010, and March 23, 2011
Published electronically: January 12, 2012
Communicated by: Ted Chinburg
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.